# SDR HNAA2023080700285

- Difficulty date: July 15, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 51,851 hours, 48,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV CENTER FLOORBEAM GUSSSET HAS LEVEL 1 CORROSION.  BLENDED CORROSION ON LAV FLOORBEAM GUSSET IAW EMB145 SRM 511003.  UPON INVESTIGATION LAV CENTER FLOORBEAM GUSSET ORIGINAL THICKNESS SHOWN IN SRM 53-24-10AD SHOWS TO HAVE NOMINAL THICKNESS=.040".  REMAINING THICKNESS AT BLENDED AREA ON LAV CENTER FLOORBEAM GUSSET FOUND TO BE WITHIN LIMITS IAW EMB145 SRM 53-24-10AD
